Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On Gaussian sums

Author: Takashi Ono
Journal: Bull. Amer. Math. Soc. 75 (1969), 43-45
MathSciNet review: 0245547
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Weil, Basic number theory, Springer-Verlag, New York, 1967. MR 234930
  • 2. A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143-211. MR 165033
  • 3. A. Weil, Sur la formule de Siegel dans la théorie des groupes classiques, Acta Math. 113 (1965), 1-87. MR 223373
  • 4. T. Ono, An integral attached to a hypersurface, Amer. J. Math, (to appear). MR 238851

Additional Information


American Mathematical Society